Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Edema, intense pain on the legs with constant urge to urinate. Is it related?

Hey.....i would like to ask you a query..., my name is akshaya... My grandmother has been suffering from Edema for the past 2 years almost...we have been referring to an orthopaedic surgeon first it was diagnosed as she has arthritis ...then later the doctors figured out that it was edema...its restricted to both her is terribly painful...and and now...for the past 15 days...she has been having a constant urge for urination s almost after every hour...what must we do...?? Is this in any way linked to edema...? I would also like to know if we must consult an urologist at once.....? She s a beneficiary of the BHEL panel...but there are many surgeon(urologists)...but we havent been able to find any urologist registered...
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Cardiologist 's  Response
Dear patient,

One of the things that need sto ber ruled out is that the edema is caused by heart failure, meaning a weak or stiff heart muscle. This can certainly be achived by seeing a medical provider, and ordering an echocardiogram. If this is the cause, then there are specific treatments that can be given to improve the condition.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Tue, 23 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor